# SDR ZAUJ10152021KSFB

- Difficulty date: October 15, 2021
- Submitted: October 28, 2021
- Operation: General aviation
- Aircraft: N9079Z
- Make and model: Namer TB25N
- Aircraft serial: 4430734
- System (JASC): 3210 · Main Landing Gear
- Part: Drag Strut
- Part number: 62B33023
- Condition: Cracked
- Location: Zone 700
- Part time: 3,196 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L, O

## Discrepancy

LEFT HAND MLG OUTBOARD DRAG STRUT TUBE ASSY. (P/N 62B-33023) CRACKED AND SEPARATED AT FITTING (P/N 62-33024) ATTACHMENT AREA, CRACKING THROUGH STRUT TUBE FITTING ATTACHMENT HOLES.  PROBLEM OCCURRED DURING MLG EXTENSION PRIOR TO LANDING.  UPON MLG EXTENSION, FLIGHT CREW DID NOT SEE A DOWN AND LOCKED GEAR SAFE INDICATION LIGHT DUE TO DRAG STRUT FAILURE WHICH IMPEDED ACTUATION OF LANDING GEAR ELECTRICAL SWITCH AND FLIGHT DECK INDICATION.
